MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON P/A CR BEADED #5L; KNEE JOINT PATELLOFEMOROTIBIAL POLYMER/METAL/POLYMER SEMI-CONSTRAINED CEMENTED P

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON P/A CR BEADED #5L; KNEE JOINT PATELLOFEMOROTIBIAL POLYMER/METAL/POLYMER SEMI-CONSTRAINED CEMENTED P
Catalog Number 5517F501
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 12/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding loosening involving a triathlon femoral component was reported.The event was not confirmed.Method & results: product evaluation and results: not performed as no product was returned for evaluation.Clinician review: no medical records were received for review with a clinical consultant.Product history review: not performed as no lot information was provided.Complaint history review: not performed as no lot information was provided.Conclusions: the event itself could not be confirmed and exact cause of the event could not be determined because insufficient information was provided.Further information such as device lot information and return, pre and post operative x-rays, operative reports as well as patient history and follow up notes are required to complete the investigation for determining a root cause.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Patient had a primary total knee with a pressfit femur and a cemented tibia done approximately 8 years ago.He did fine until recently.He developed lateral pain.Cat scan showed some lucency.He was scheduled for a revision of the femur.The femoral component was removed with thin osteotomes.There was significant "boney" ingrowth with one area on the lateral side with fibrous growth.The tibia and patellar were solid and left intact.The femur was converted to a cemented ps.The patellar tracked well and the knee was well balanced.The operation was completed successfully.

Brand Name
TRIATHLON P/A CR BEADED #5L
Common Device Name
KNEE JOINT PATELLOFEMOROTIBIAL POLYMER/METAL/POLYMER SEMI-CONSTRAINED CEMENTED P
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8261367
Report Number0002249697-2019-00229
Device Sequence Number2081692
Product Code JWH
UDI-Device Identifier07613327040982
UDI-Public07613327040982
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5517F501
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2018
Initial Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient Weight68